# SDR QXEA200400058

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 12,748 hours, 18,034 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Switch
- Condition: Damaged
- Location: Air Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDM FLIGHT 2128, DIVERTED TO PDX DUE TO WEATHER NR 2 BYPASS DOOR SWITCH WILL NOT LATCH IN THE OPEN POSITION.  REPLACED BYPASS CONTROL SWITCH IAW HORIZON AIR EO 2-30-04B.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
